Sometimes the Birth Control pill can make your period so light that you don't' see it at all. If you have taken the birth control pill as directed in the prior weeks, there's no cause for concern.
dont because pills is pill
It is common to have an early period, followed by a late period, after stopping the pill. You are likely to settle into a pattern with the next month, similar to the pattern you had before you were on the pill.
Hi Your question is: If you dont take your last birth control pill will that delay your period? No but it may cause your period to arrive one day earlier.
about seven month
My doctor told me that your pill covers you for the whole month, wether you have a period or not. but i'd ask your doctor if your still concerned.
some women usually get their period a month to a couple months after stopping the mini pill. 1-3 months!!
yes you still will get your period on the pill. some pills you get your period every month and there are some pills that you have your period every three months. just talk to your doctor about what is right for you.
Hi, This does sometimes happen hun and is nothing to worry about. You should get your period next month but you will need to do a pregnancy test to rule out pregnancy just incase you conceived during the first month of taking birth control pill as this does sometimes occur when you dont use protection. Take care.
easy: don't chew the pill. swallow it.
Just carry on takein the pill intill u decide to have ur period, bt dont wait to long!
Yes it can. Though most people just get lighter periods. Some might have their period every other month. It is normal while on the pill.
No. My girlfriend is on the pill, and sometimes does not get her period at all. A light period is just a sign that the pill is working, so do not be worried.